Translator Disclaimer
June 2016 A generalization of $\lambda-$slant Toeplitz operators
Gopal Datt, Ritu Aggarwal
Author Affiliations +
Tbilisi Math. J. 9(1): 221-229 (June 2016). DOI: 10.1515/tmj-2016-0010

Abstract

We compute and study the behavior of the solutions of the equation $\lambda M_{z} X = X M_{{z}^k}$, which are referred as generalized $\lambda -$slant Toeplitz operators, for general complex number $\lambda$ and $k \geq 2$.

Citation

Download Citation

Gopal Datt. Ritu Aggarwal. "A generalization of $\lambda-$slant Toeplitz operators." Tbilisi Math. J. 9 (1) 221 - 229, June 2016. https://doi.org/10.1515/tmj-2016-0010

Information

Received: 2 August 2015; Accepted: 10 February 2016; Published: June 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1342.47039
MathSciNet: MR3510371
Digital Object Identifier: 10.1515/tmj-2016-0010

Subjects:
Primary: 47B35
Secondary: 47B30

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.9 • No. 1 • June 2016
Back to Top